# SDR AALA2020061879003

- Difficulty date: June 16, 2020
- Submitted: June 18, 2020
- Operation: Air carrier
- Aircraft: N982VJ
- Make and model: Airbus A321-231
- Aircraft serial: 5374
- Aircraft time: 24,315 hours, 9,626 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Defective
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED - EMERGENCY LIGHT, ROW 30ABC, INOPERATIVE.  REMOVED AND REPLACED SEAT MOUNTED EMERGENCY LIGHT WIRE HARNESS ASSEMPLY PER AMM 33-51-08. OPERATIONAL CHECK NORMAL PER AMM 33-51-00.
